MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON GASTROSTOMY BUTTON

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; LOW-PROFILE BALLOON GASTROSTOMY BUTTON
Model Number M1-5-1410-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf/importer report #: (b)(4), "gastrostomy tube balloon broke during inflation, trocar.Portion of trocar broke off during use.Patient admitted for laparoscopic g tube.When using elbow items, an orange piece broke off trocar.Item retrieved and the button on the g-tube broke off.Item retrieved.No harm to patient.Items given to purchasing manager [redacted name] for review with company.5mm trocar ref# ms100705, lot #p3e0261.Gastric button g tube ref# m1-5-1410-i, lot #221210-042.".
 
Additional Manufacturer Narrative
This report is a response to mdr report # (b)(4) which was received from fda by amt on 10/10/2023.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.A tear in the balloon wall was identified on the device returned.A device history review was completed for the reported lot number and no anomalies were found and there have been no other complaints from other users regarding tears or ruptures from these same batches.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Complaint # (b)(4) was assigned to this report.

Brand Name
MINI ONE
Common Device Name
LOW-PROFILE BALLOON GASTROSTOMY BUTTON
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key18065491
Report Number1526012-2023-00012
Device Sequence Number20754185
Product Code KNT
UDI-Device Identifier00842071113940
UDI-Public00842071113940
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1410-I
Device Catalogue NumberM1-5-1410-I
Device Lot Number221210-042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale
Patient RaceWhite